Proceedings of the Japan Academy

On a theorem for $M$-spaces

Jingoro Suzuki

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 43, Number 7 (1967), 610-614.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195521518

Digital Object Identifier
doi:10.3792/pja/1195521518

Mathematical Reviews number (MathSciNet)
MR0222843

Zentralblatt MATH identifier
0155.31304

Subjects
Primary: 54.40

Citation

Suzuki, Jingoro. On a theorem for $M$-spaces. Proc. Japan Acad. 43 (1967), no. 7, 610--614. doi:10.3792/pja/1195521518. https://projecteuclid.org/euclid.pja/1195521518


Export citation

References

  • [1] C. H. Dowker: On a theorem of Hanner. Ark. for Mat., 2, 307-313 (1952).
  • [2] T. Kando: On an addition theorem for M-spaces. Proc. Japan Acad., 42, 1050-1055 (1966).
  • [3] M. Katetov: Extension of locally finite coverings. Collog. Math., 6, 145-151 (1958).
  • [4] K. Morita: Products of normal spaces with metric spaces. Math. Ann., 154, 365-382 (1964).
  • [5] K. Morita: On spaces having the weak topology with respect to closed coverings. I, II. Proc. Japan Acad., 29, 537-543 (1953); 30, 711-717 (1954).
  • [6] A. Okuyama: Some generalizations of metric spaces, their metrization theorems and product spaces (to appear).
  • [7] J. W. Tukey: Convergence and Uniformity in Topology. Princeton (1940).